# SDR SWAA2019102213858

- Difficulty date: October 3, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Cracked
- Location: Bs 400-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR TO SIDEWALL SUPPORT CRACKED BETWEEN BS. 400 TO BS. 500D, LBL 22.         / R&R SUPPORT IAW SRM & DWG.
